# SDR HEEA077788

- Difficulty date: January 30, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N724PH
- Make and model: Bell 407
- Aircraft serial: 53327
- Aircraft time: 3,324 hours
- System (JASC): 2822 · Fuel Boost Pump
- Part: Cartridge
- Part number: 1C2710
- Part serial: 9AP511
- Condition: Faulty
- Location: Fuel Boost
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FAULTY CARTRIGE CAUSING FUEL BOOST PUMP TO NOT RUN.
